# SDR TWAA0006601

- Difficulty date: April 20, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Casting
- Condition: Cracked
- Location: Aileron Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE LT WING T/E NR 4 AILERON HINGE CASTING WAS CRACKED IN AFT MOUNT CLIP FOR WING T/E, TOP PANEL.  REPLACED CRACKED BRACKET WITH NEW BRACKET USING NON MAGNETIC ATTACHMENTS PER SPM 6-70-01 AND FASTENER INSTALLATION PER SRM 51-30 AND SRM 51-10-4.
